Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Volumes of highly twisted knots and links

Jessica S Purcell

Algebraic & Geometric Topology 7 (2007) 93–108
Bibliography
1 C C Adams, Augmented alternating link complements are hyperbolic, from: "Low-dimensional topology and Kleinian groups (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 112, Cambridge Univ. Press (1986) 115 MR903861
2 I Agol, N Dunfield, P Storm, W P Thurston, Lower bounds on volumes of hyperbolic Haken 3-manifolds arXiv:math.DG/0506338
3 K Böröczky, Packing of spheres in spaces of constant curvature, Acta Math. Acad. Sci. Hungar. 32 (1978) 243 MR512399
4 C Cao, G R Meyerhoff, The orientable cusped hyperbolic $3$-manifolds of minimum volume, Invent. Math. 146 (2001) 451 MR1869847
5 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, MSJ Memoirs 5, Mathematical Society of Japan (2000) MR1778789
6 D Futer, J S Purcell, Links with no exceptional surgeries arXiv:math.GT/0412307
7 C Hodgson, Degeneration and regeneration of geometric structures on $3$-manifolds, PhD thesis, Princeton Univ. (1986)
8 C D Hodgson, S P Kerckhoff, Rigidity of hyperbolic cone-manifolds and hyperbolic Dehn surgery, J. Differential Geom. 48 (1998) 1 MR1622600
9 C D Hodgson, S P Kerckhoff, Universal bounds for hyperbolic Dehn surgery, Ann. of Math. $(2)$ 162 (2005) 367 MR2178964
10 M Lackenby, The volume of hyperbolic alternating link complements, Proc. London Math. Soc. $(3)$ 88 (2004) 204 MR2018964
11 C J Leininger, Small curvature surfaces in hyperbolic 3-manifolds, J. Knot Theory Ramifications 15 (2006) 379 MR2217503
12 J Purcell, Cusp shapes under cone deformation arXiv:math.GT/0410233
13 J Purcell, Cusp Shapes of Hyperbolic Link Complements and Dehn Filling, PhD thesis, Stanford University (2004)
14 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
15 W Thurston, The Geometry and Topology of Three-Manifolds, Princeton Univ. Math. Dept. Notes (1979)
16 J Weeks, Snappea